# SDR AALA201707259008

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 2,789 hours, 1,092 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 800840550
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 35 AND 36 SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  INSTALLED A NEW POWER CABLE HARNESS ASSEMBLY IAW AIPC 33-51-09-37K. ACCOMPLISHED SATISFACTORY LIGHT TEST IAW AMM 33-51-00.
